# SDR G1FR100Y

- Difficulty date: January 22, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N147G
- Make and model: Amd FALCON10
- Aircraft serial: 214
- Engine: Garrtt TFE731*
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Hose
- Part number: FAL1005
- Condition: Failed
- Location: Rt Slat
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER COMPLETING A MFG 1200 HR B INSPECTION, A MAINTENANCE GROUND RUN OPERATIONAL CK OF THE WING ANTI-ICE SYSTEM WAS REQUIRED AND ACCOMPLISHED.  NO HEAT WAS NOTICED AT RT OUTBOARD SLAT WITH ANTI-ICE WINGS SELECTED AND GREEN OPERATIONAL LIGHT ILLUMINATED.  FURTHER INSPECTION REVEALED OUTBOARD SLAT AIR SUPPLY FLEX HOSE INSIDE WALL MATERIAL SEPARTED AND COLLAPSED, RESTRICTING AIR FLOW.  EXTERIOR CONDITION OF HOSE FOUND TO BE GOOD.  THIS HOSE WAS RECENTLY REPLACED WHILE AIRCRAFT WAS IN SERVICE.  ACTUAL TOTAL TIME IS UNKNOWN AT THIS TIME.  HOSE MFG DATE:2000 THIS HOSE IS LIFE LIMITED TO 3000 HOURS AC TIME LIMITS.  COCKPIT INDICATION SHOWED SYSTEM TO BE OPERATING NORMALLY IN THIS CONFIGURATION.
